# SDR IXXA0500170S

- Difficulty date: January 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK FOUND FRAME JUST AFT OF AIRSTART COMPARTMENT CRACKED AT 2 LOCATIONS.  REMOVED FASTENERS, AND DAMAGED AREA.  FABRICATED REPAIR PARTS.  LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED REPAIR PARTS, IAW DC8 SRM 53-2-0, 51-1-20D, 51-3-0, 51-1-8, AND 51-1-21.
